# SDR HYIA09052017001

- Difficulty date: September 5, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N67786
- Make and model: Cessna 402C
- Aircraft serial: 402C0631
- Aircraft time: 35,511 hours, 25,108 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204122
- Condition: Corroded
- Location: Rt Wing
- Part time: 35,511 hours, 25,108 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED IN TWO PLACES INSIDE THE FUEL TANK, ON THE FORWARD VERTICAL LEG OF THE RT AFT OUTBOARD SPAR CAP.  ONE OF THE AREAS OF CORROSION WAS AT WS 219.2 TO WS 229.71. THE OTHER AREA OF CORROSION WAS AT WS 208.7 TO WS 215.7.  BOTH AREAS OF CORROSION WERE DEEPER THAN THE ALLOWABLE REMOVAL LIMITS IAW MEB 95-11-R1 SECTION 3, ITEM B. AS A RESULT, THE SPAR CAP WAS REPLACED WITH NEW.
